Had Botox around my eye area & forehead. I am disappointed that my eyes are not smoother.
Hi, I have used Botox (Xeomin or Dysport) for 30 years. The Crow's Feet can be treated, however the effects typically peak at 3-5 days following the treatment. I prefer using a single needle insertion along the orbital rim, below the "Crow's Feet" and place the Botox as the needle is withdrawn. Over the years, I have found that approach to be quick, painless, highly effective and to avoid the superficial veins in the area that could cause bruising around the eyes.
IMVHO, it's best to think of Botox, Xeomin or Dysport as a treatment to soften unwanted lines and wrinkles while allowing some facial movement to avoid the "frozen" look. Without knowing where and how much your Botox injector used, it's difficult to comment on the results. The good news with Botox is that you can have additional Botox injected to the areas shown, in your photo, to further relax those muscles and wrinkles.
Hope this helps.
Thank you for your question in regards to Botox.
Botox can take up to two weeks for total correction. After two weeks, follow up with your provider who performed your injections for an appointment to discuss your concerns. Additional units of Botox m,ay be needed to help correct and/or achieve your desired goals.To be sure what is best for you, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment.
I hope this helps.
Botox and Crow's Feet - NYC
The crow's feet is an excellent area to have injected since it is simple and painless and effective. It takes up to 2 weeks to see the full results. However, if you have extra skin around the eyes, injecting Botox will be worthless and have little results. Please consult an expert in Botox for the best cosmetic results. Best, Dr. Green
Botox around the eyes and nose
It can take about 10 days to see the full effect of your Botox treatment. If you still have the movement that appears in your photo, you require more Botox. An experienced Botox injector can help you.
Botox for crow's feet
Hello and thank you for your questions, and I hope you
get the results you desire. Botox and Dysport will typically begin to
"kick in" after 4-7 days, but some may see results earlier. The full
effect is usually seen after 7-10 days so two weeks after your injections is a
great time for a follow-up with your injector if you are not getting the
results you desire. Additional injections may be given at 2 weeks if more
correction is desired/needed. Botox/Dysport typically last 3-4 months, and
after that it begins to slowly wear off. Still it is
best to follow up with your injector and discuss your concerns.
Benjamin J. Cousins MD
Board Certified Plastic Surgeon
Botox for crows feet
Injection of Botox for the crows feet can help to smooth lines; it may take up to 2 weeks for full effect. It is important to have a conversation about expectations prior to treatment. If more movement or more frozen look is preferred, make sure to inform your physician prior to injections. Additional injection can be made to the upper portion of the crows feet and nose to decrease the amount of dynamic wrinkles that you are seeing.
With extreme movement, I still see my crows feet after Botox
The lines in the crows feet area which can improve are only the ones seen with squinting. If these are the ones seen in the pic, then further Botox will help. Is this an expression that you do often and want to improve? Sometimes volume is needed as well to improve the lateral orbit area. We generally like to improve the wrinkles which occur with a smile.
One of the problems with cosmetic procedures is often patients look for perfection but doctors can only provide improvement.If you think you can get more improvement return for an evaluation and perhaps more Botox
Botox for crows feet
Thanks for your question. One point I would make is that if you squeeze your eye closed as hard as you can, no matter how much Botox you get, there will still be some movement.
One additinaly point is that you appear to have a lot of movement in your nasalis muscle. This gives you the "bunny lines" on your nose. A few units of Botox in this area may help address your concerns. Good luck!